Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Publications [#292889] of Jayce R. Getz

Papers Published

  1. Getz, JR; Hahn, H, A general simple relative trace formula, Pacific Journal of Mathematics, vol. 277 no. 1 (January, 2015), pp. 99-118, Mathematical Sciences Publishers, ISSN 0030-8730 [doi]
    (last updated on 2021/12/07)

    In this paper we prove a relative trace formula for all pairs of connected algebraic groups H ≤ G × G, with G a reductive group and H the direct product of a reductive group and a unipotent group, given that the test function satisfies simplifying hypotheses. As an application, we prove a relative analogue of the Weyl law, giving an asymptotic formula for the number of eigenfunctions of the Laplacian on a locally symmetric space associated to G weighted by their L2-restriction norm over a locally symmetric subspace associated to H0 ≤ G.
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320